Alert archive / New York / Flood Watches in 2006
Flood Watch 4, NWS Buffalo, NY
NWS Buffalo, NY issued this flood watch at Sep 2, 2006, 10:05 PM EDT for Erie County, New York. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Sep 2, 2006, 10:05 PM EDT (02:05 UTC)
- Expired
- Sep 3, 2006, 3:28 AM EDT
- In force
- 5 hr
- Issued by
- NWS Buffalo, NY
- Flood severity
- None
County Erie County, NY
The radar
The Buffalo radar (KBUF), 21 km from the middle of the area, began a volume at 02:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 2.1 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 546 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 319 m²/s²
- 0-3 km storm-relative helicity
- 1034 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS61 KBUF 030205 FFABUF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE BUFFALO NY 1005 PM EDT SAT SEP 2 2006 ...RAINS FROM TROPICAL STORM ERNESTO WILL CONTINUE THIS EVENING ACROSS WESTERN AND CENTRAL NEW YORK BUT THERE WILL BE A GRADUAL DECREASE IN INTENSITY FROM SOUTH TO NORTH... .THE REMNANTS OF TROPICAL STORM ERNESTO WERE CENTERED OVER SOUTH CENTRAL PENNSYLVANIA THIS EVENING. THIS SYSTEM IS EXPECTED TO CONTINUE TO WITHDRAW NORTHWESTWARD AND BE CENTERED OVER LAKE ONTARIO BY SUNDAY MORNING. NYZ010-031015- /O.NEW.KBUF.FA.A.0004.060903T0205Z-060903T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN ERIE- INCLUDING THE CITY OF...BUFFALO 1005 PM EDT SAT SEP 2 2006 ...FLOOD WATCH IN EFFECT UNTIL 8 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A * FLOOD WATCH FOR A PORTION OF WESTERN NEW YORK...INCLUDING THE FOLLOWING COUNTY...NORTHERN ERIE. * UNTIL 8 AM EDT SUNDAY * THE TROPICAL RAINS FROM ERNESTO WILL CONTINUE TO LIFT NORTH ACROSS THE NIAGARA FRONTIER...THE GENESEE VALLEY AND THE FINGER LAKES REGION WITH MODERATE TO HEAVY RAIN SLOWLY TAPERING OFF FROM SOUTH TO NORTH. * RUNOFF FROM HEAVIER RAINS ON SATURDAY WILL CONTINUE TO ACCUMULATE IN THE AREA CREEKS AND STREAMS. BUFFALO AND CAYUGA CREEKS SHOULD REACH ABOUT THREE QUARTERS BANK FULL BUT CAZENOVIA CREEKS MAY REACH CLOSE TO THE 8 FOOT FLOOD STAGE AT LANCASTER. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES $$ NYZ012-013-021-030315- /O.CON.KBUF.FF.A.0004.000000T0000Z-060903T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WYOMING-LIVINGSTON-ALLEGANY- INCLUDING THE CITIES OF...WARSAW...GENESEO...WELLSVILLE 1005 PM EDT SAT SEP 2 2006 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF WESTERN NEW YORK...INCLUDING THE FOLLOWING COUNTIES...ALLEGANY...LIVINGSTON AND WYOMING. * UNTIL 11 PM EDT THIS EVENING * THE TROPICAL RAINS FROM ERNESTO WILL CONTINUE TO LIFT NORTH ACROSS THE NIAGARA FRONTIER...THE GENESEE VALLEY AND THE FINGER LAKES REGION WITH MODERATE TO HEAVY RAIN SLOWLY TAPERING OFF FROM SOUTH TO NORTH. * BETWEEN 2 AND 2.5 INCHES OF RAIN HAS FALLEN IN THE UPPER GENESEE RIVER...AND THE RIVER CONTINUES TO RISE. FEEDER STREAMS HAVE BEEN REPORTED NEAR BANKFULL. ALTHOUGH SIGNIFICANT RISES ARE EXPECTED ON LARGER GAGED CREEKS AND STREAMS...THEY ARE NOT EXPECTED TO GO ABOVE FLOOD STAGE. THE MOST LIKELY FLOOD PROBLEMS WITH THIS EVENT WOULD BE WITH THE SMALLER CREEKS AND STREAMS AND URBAN AREAS. A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS. IF YOU ARE IN THE WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED TO WEATHER RADIO OR YOUR FAVORITE SOURCE OF NATIONAL WEATHER SERVICE INFORMATION FOR FURTHER UPDATES AND POSSIBLE WARNINGS. $$
2 follow-up statements
000 WGUS61 KBUF 030302 FFABUF FLOOD WATCH NATIONAL WEATHER SERVICE BUFFALO NY 1102 PM EDT SAT SEP 2 2006 ...RAINS FROM TROPICAL STORM ERNESTO WILL CONTINUE THIS EVENING ACROSS WESTERN AND CENTRAL NEW YORK BUT THERE WILL BE A GRADUAL DECREASE IN INTENSITY FROM SOUTH TO NORTH... .THE REMNANTS OF TROPICAL STORM ERNESTO WERE CENTERED OVER SOUTH CENTRAL PENNSYLVANIA THIS EVENING. THIS SYSTEM IS EXPECTED TO CONTINUE TO WITHDRAW NORTHWESTWARD AND BE CENTERED OVER LAKE ONTARIO BY SUNDAY MORNING. NYZ012-013-021-030415- /O.EXP.KBUF.FF.A.0004.000000T0000Z-060903T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WYOMING-LIVINGSTON-ALLEGANY- INCLUDING THE CITIES OF...WARSAW...GENESEO...WELLSVILLE 1102 PM EDT SAT SEP 2 2006 ...FLASH FLOOD WATCH HAS EXPIRED... THE FLASH FLOOD WATCH FOR A PORTION OF WESTERN NEW YORK HAS EXPIRED. $$ NYZ010-031115- /O.CON.KBUF.FA.A.0004.000000T0000Z-060903T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN ERIE- INCLUDING THE CITY OF...BUFFALO 1102 PM EDT SAT SEP 2 2006 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 8 AM EDT SUNDAY... THE FLOOD WATCH CONTINUES FOR * A PORTION OF WESTERN NEW YORK...INCLUDING THE FOLLOWING COUNTY...NORTHERN ERIE. * UNTIL 8 AM EDT SUNDAY * THE TROPICAL RAINS FROM ERNESTO WILL CONTINUE TO LIFT NORTH ACROSS THE NIAGARA FRONTIER...THE GENESEE VALLEY AND THE FINGER LAKES REGION WITH MODERATE TO HEAVY RAIN SLOWLY TAPERING OFF FROM SOUTH TO NORTH. * RUNOFF FROM HEAVIER RAINS ON SATURDAY WILL CONTINUE TO ACCUMULATE IN THE AREA CREEKS AND STREAMS. BUFFALO CREEK SHOULD REACH ABOUT THREE QUARTERS BANK FULL BUT CAYUGA AND CAZENOVIA CREEKS MAY REACH CLOSE TO THE FLOOD STAGE AT LANCASTER AND EBENEZER. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES $$
000 WGUS61 KBUF 030728 FFABUF FLOOD WATCH NATIONAL WEATHER SERVICE BUFFALO NY 328 AM EDT SUN SEP 3 2006 ...RAINS FROM ERNESTO HAVE DIMINISHED ACROSS THE AREA... .THE CENTER OF THE REMAINS OF ERNESTO WILL MOVE FROM NORTH CENTRAL PENNSYLVANIA ACROSS THE FINGER LAKES THIS MORNING THEN NORTHEAST ACROSS THE NORTH COUNTRY THIS EVENING TO NEW ENGLAND BY MONDAY MORNING. NYZ010-030830- /O.CAN.KBUF.FA.A.0004.000000T0000Z-060903T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN ERIE- INCLUDING THE CITY OF...BUFFALO 328 AM EDT SUN SEP 3 2006 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR A PORTION OF WESTERN NEW YORK HAS BEEN CANCELLED. MOST BUFFALO AREA CREEKS...THOUGH RUNNING HIGH...HAVE CRESTED. THIS INCLUDES CAYUGA...BUFFALO AND CAZENOVIA CREEKS. ELLICOTT CREEK HOWEVER...A MUCH SLOWER RESPONDER TO HEAVY RAINS...WILL CONTINUE TO RISE THROUGHOUT THE DAY. IT IS FORECAST TO CREST ABOUT A FOOT BELOW ITS EIGHT FOOT FLOOD STAGE DURING THE EARLY OVERNIGHT HOURS TONIGHT. $$ LEVAN
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this flood watch went out at Sep 2, 10:00 PM EDT, 5 minutes earlier.
Area forecast discussion, Sep 2, 10:00 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
1000 PM EDT SAT SEP 2 2006
.UPDATE...
THE BULK OF PRECIP IS MOVING NORTH OF THE FORECAST AREA WITH A
LITTLE MORE OF THE HEAVIER PRECIP LINGERING EAST OF LAKE ONTARIO AND
NORTH OF THE FINGER LAKES. THIS WILL TURN OVER TO SHOWERY RAIN AND
AREAS OF DRIZZLE THROUGH THE REST OF THE NIGHT. WESTERN NY CREEKS
AND STREAMS STARTING TO SHOW A RESPONSE TO 1.5 TO 2.5 INCH RAINFALL.
WILL KEEP FLOOD WATCH UP FOR A WHILE LONGER FOR THE MIDDLE AND UPPER
GENESEE VALLEY COUNTIES AND ADD FLOOD WATCH FOR BUFFALO AREA CREEKS
UNTIL 8AM SUNDAY.
HIBBERT
&&
.SHORT TERM /TONIGHT THROUGH TUESDAY/...
OUR MAIN CONCERN WITH THIS PACKAGE IS OBVIOUSLY THE TOTAL RAINFALL
WE END UP GETTING FROM THE REMNANTS OF ERNESTO AND OF SECONDARY
CONCERN IS SOME OF THE GUSTY EAST WINDS THAT WILL BE ASSOCIATED WITH
THE STORM AS IT CONTINUES TO MOVE NORTH NORTHWEST FROM THE MARYLAND
PENNSYLVANIA BORDER.
AT THIS TIME THE NEWEST RUNS OF THE WRF AND GFS ARE IN CLOSE
AGREEMENT WITH ONE ANOTHER WITH RAINFALL AMOUNTS AND TIMING. WE WILL
LIKELY ESCAPE ANY SERIOUS PROBLEMS BUT 2 INCH OR MORE TOTALS ARE
STILL POSSIBLE THROUGH THIS EVENING. THESE AMOUNTS WOULD CAUSE
SIGNIFICANT RISES ON THE MAJOR CREEKS AND RIVERS BUT REMAIN BELOW
FLOOD STAGE. OF MORE CONCERN WOULD BE SMALL FEEDER STREAMS WHICH
COULD RISE QUICKLY IN LOCALIZED HEAVIER CORES OF RAIN. FOR THIS
REASON WE WILL KEEP THE FLASH FLOOD WATCH UP UNTIL 8 PM WHICH WAS
THE ORIGINAL TIMING FROM THE LAST PACKAGE.
THE STRONGEST WINDS ARE STILL TIMED FOR LATE THIS AFTERNOON AND
EVENING WITH SURFACE GUSTS AROUND 40 MPH POSSIBLE. THE WRF AND GFS
ARE BOTH INDICATING A CORE OF 35 KNOT WINDS AT THE 925 MILLIBAR
LEVEL WITH A 60 KNOT JET AROUND 7 THOUSAND FEET. NOT A NICE EVENING
FOR ANYTHING BUT WIND DAMAGE IS NOT ANTICIPATED.
THE HEAVIEST AND STEADIEST RAIN WILL MOVE TO OUR NORTH LATER TONIGHT
AS THE UPPER CLOSED LOW BEGINS TO MOVE NORTH AND THE STRONGEST OMEGA
FIELDS LIFT NORTH WITH IT. OFF AND ON SHOWERS ARE STILL ANTICIPATED
HOWEVER.
SUNDAY WILL NOT BE VERY NICE EITHER AS A COLD CORE MOVES ACROSS OUR
REGION ON THE SOUTHERN SIDE OF THE DEPARTING UPPER LOW. CLOUDY WITH
SCATTERED SHOWERS SEEMS REASONABLE. WE WILL GO WITH AROUND 40 POPS
AT THIS TIME.
FOR THE MOST PART SUNDAY NIGHT LOOKS DRY BUT A LEFTOVER SHOWER OR
TWO CANT BE RULED OUT ESPECIALLY FOR THE EASTERN LAKE ONTARIO
REGION. WE WILL STICK WITH CONTINUITY AND LOWER THE POPS DURING THE
NIGHT FROM SOUTHWEST TO NORTHEAST.
I GUESS THE ONLY SEMI-GOOD NEWS FOR THE HOLIDAY WEEKEND WILL BE FOR
LABOR DAY ITSELF AS A WEAK UPPER RIDGE BUILDS INTO OUR REGION. STILL
LOOKS LIKE A LOT OF CLOUD COVER BUT A FEW DEGREE WARMING IS
ANTICIPATED AND JUST A SMALL CHANCE OF PRECIPITATION. WE WILL LEAVE
POPS AT 20.
WE WILL ALSO KEEP TUESDAY DRY AT THIS TIME WITH A LITTLE MORE
WARNING ALTHOUGH STILL BELOW SEASONAL NORMS. CONFIDENCE IS A LITTLE
LOWER WITH THIS PERIOD AS SOME MODELS DIFFERENCES ARE NOW SHOWING
UP. THE GFS IS QUITE A BIT FASTER THAN THE WRF IN SWINGING THE NEXT
UPPER LOW EASTWARD FROM THE OHIO VALLEY.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
FOR THE TUESDAY NIGHT THROUGH WEDNESDAY NIGHT PERIOD...THE ABOVE
MENTIONED OHIO VALLEY UPPER LOW IS EXPECTED TO MOVE EASTWARD ACROSS
OUR REGION. WE WILL GO WITH CHANCE POPS THROUGH THIS PERIOD.
WITH A SOUTHWEST FLOW ALOFT DEVELOPING ACROSS THE REGION FROM
THURSDAY THROUGH SATURDAY WE EXPECT RATHER LOW PROBABILITIES FOR ANY
RAIN ALONG WITH TEMPERATURES REBOUNDING TO NORMAL FOR THIS TIME OF
YEAR. THE GFS IS INDICATING AN APPROACHING COLD FRONT SATURDAY
AFTERNOON SO WE HAVE A LITTLE LESS CONFIDENCE IN LEAVING THAT DAY
DRY AT THIS TIME.
&&
.AVIATION...
THE REMAINS OF ERNESTO IS EXPECTED TO LIFT NORTH ACROSS CENTRAL PA
INTO WESTERN NEW YORK BY SUNDAY MORNING. THE MOST PERSISTENT RAIN
WILL BE FROM THE FINGER LAKES WEST THROUGH THE REST OF THE AFTERNOON
AND INTO TONIGHT. VSBYS WILL LOWER TO THE IFR RANGE ACROSS THIS AREA
AND CIGS SHOULD DROP TO THE IFR RANGE AS WELL AND TO LIFR AND VLIFR
ACROSS THE SOUTHERN TIER LATE TONIGHT. AT WATERTOWN VSBYS SHOULD BE
MAINLY VFR WITH CIGS DROPPING TO THE MVFR RANGE THIS EVENING AND TO
LIFR OVERNIGHT. ELSEWHERE CIGS ARE EXPECTED TO DROP TO THE IFR RANGE
OVERNIGHT.
&&
.MARINE...
GALE WARNING CONTINUES FOR LAKE ONTARIO AS A FAIRLY STRONG EAST TO
NORTHEAST FLOW SETS UP BETWEEN THE REMNANTS OF ERNESTO AND STRONG
HIGH PRESSURE OVER THE CANADIAN MARITIMES. EAST TO NORTHEAST GALES
TO 35 KNOTS CAN BE EXPECTED DURING THE WARNING PERIOD.
MEANWHILE...OUTSIDE OF THE GALE WARNINGS...SMALL CRAFT ADVISORIES
WILL BE IN EFFECT FOR THE REST OF THE NEW YORK NEARSHORE WATERS OF
LAKES ERIE AND ONTARIO THROUGH TONIGHT.
THE PERSISTENT NORTHEAST FLOW...WITH WINDS AS HIGH AS 30 KNOTS OVER
THE EAST END OF LAKE ERIE...WILL LIKELY RESULT IN ABNORMALLY LOW
WATER LEVELS ACROSS THE EASTERN END OF THE LAKE. THIS COULD BE A
PROBLEM FOR SHIPPING IN THOSE WATERS...SO STAY TUNED IF FORECAST
LEVELS DROP BELOW CRITICAL VALUES.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...FLASH FLOOD WATCH FOR NYZ012-013-021 UNTIL 11
PM SATURDAY.
FLOOD WATCH FOR NYZ010 UNTIL 8 AM SUNDAY.
MARINE...SMALL CRAFT ADVISORY FOR LEZ040-041 UNTIL 3 AM SUNDAY.
GALE WARNING FOR LOZ042-043-062>065 UNTIL 1 AM SUNDAY.
SMALL CRAFT ADVISORY FOR LOZ042-043 FROM 1 AM SUNDAY TO 6 AM
SUNDAY.
SMALL CRAFT ADVISORY FOR LOZ044-045 UNTIL 3 AM SUNDAY.
&&
SHORT TERM...SAGE
LONG TERM...SAGE
AVIATION...JJP
MARINE...JJPHazardous weather outlook, Sep 2, 4:20 AM EDT, 17 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 420 AM EDT SAT SEP 2 2006 NYZ001>005-010>014-019>021-085-030830- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-NORTHERN ERIE- GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS- ALLEGANY-SOUTHERN ERIE- 420 AM EDT SAT SEP 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT RAINS FROM THE REMNANTS OF TROPICAL STORM ERNESTO WILL SPREAD INTO WESTERN NEW YORK THIS MORNING...THEN CONTINUE THROUGH THE AFTERNOON AND EVENING BEFORE DIMINISHING OVERNIGHT. CURRENT PROJECTIONS INDICATE THE POTENTIAL FOR AS MUCH AS ONE AND A HALF TO THREE INCHES OF RAIN...WHICH IF REALIZED WOULD LIKELY RESULT IN SOME LOCALIZED FLOODING PROBLEMS...AND SIGNIFICANT RISES ON AREA RIVERS AND CREEKS. BECAUSE OF THIS...FLASH FLOOD WATCHES REMAIN IN EFFECT THROUGH THIS EVENING...PLEASE SEE THE BUFFFABUF PRODUCT FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER CASE): HTTP://WWW.WEATHER.GOV/BUF NYZ006>008-030830- OSWEGO-JEFFERSON-LEWIS- 420 AM EDT SAT SEP 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER CASE): HTTP://WWW.WEATHER.GOV/BUF LOZ042>045-062>065-030830- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 420 AM EDT SAT SEP 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ONTARIO. .DAY ONE...TODAY AND TONIGHT AS THE REMNANTS OF TROPICAL STORM ERNESTO APPROACH TODAY...NORTHEASTERLY WINDS ARE EXPECTED TO INCREASE TO GALE FORCE ON LAKE ONTARIO. THE STRONG WINDS WILL PERSIST INTO THIS EVENING...WHEN THEY ARE EXPECTED TO WEAKEN AS THE REMNANT LOW PRESSURE AREA CROSSES THE LOWER LAKES REGION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER CASE): HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-061-030830- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO- 420 AM EDT SAT SEP 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE. .DAY ONE...TODAY AND TONIGHT AS THE REMNANTS OF TROPICAL STORM ERNESTO APPROACH TODAY...NORTHEASTERLY WINDS ARE EXPECTED TO INCREASE TO SMALL CRAFT ADVISORY LEVELS ON LAKE ERIE. THE STRONG WINDS WILL PERSIST INTO THIS EVENING...WHEN THEY ARE EXPECTED TO WEAKEN AS THE REMNANT LOW PRESSURE AREA CROSSES THE LOWER LAKES REGION. IN ADDITION...THE PERSISTENT NORTHEAST FLOW WILL LIKELY RESULT IN ABNORMALLY LOW WATER LEVELS ACROSS THE EASTERN END OF THE LAKE. THIS COULD BE A PROBLEM FOR SHIPPING INTERESTS IN THOSE WATERS IF FORECAST LEVELS DROP BELOW CRITICAL VALUES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER CASE): HTTP://WWW.WEATHER.GOV/BUF SLZ022-024-030830- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 420 AM EDT SAT SEP 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER CASE): HTTP://WWW.WEATHER.GOV/BUF JJR
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.